| Model Number |
1550225-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
11/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with atherosclerotic heart disease.A 2.5x18mm xience sierra stent was implanted.On (b)(6) 2019 the patient was re-hospitalized with atrial fibrillation.It is unknown what treatment was performed and what the final patient outcome was.No additional information was provided.